# SDR 2008UALA05789

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 32,826 hours, 4,354 cycles
- Engine: Pwa PW40903
- Engine time: 23,553 hours, 31,395 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Gen Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS EVIDENCE OF OIL LEAK ON CORE COWL.  RAN ENG AND FOUND BACK UP GEN DRIVE DRAIN TUBE LEAKING.  REPLACED BACK UP GEN DRIVE SEAL.  REPLACED BUG.
